CaltechAUTHORS
  A Caltech Library Service

Asymptotics of Chebyshev Polynomials, III. Sets Saturating Szegő, Schiefermayr, and Totik--Widom Bounds

Christiansen, Jacob S. and Simon, Barry and Zinchenko, Maxim (2017) Asymptotics of Chebyshev Polynomials, III. Sets Saturating Szegő, Schiefermayr, and Totik--Widom Bounds. . (Submitted) http://resolver.caltech.edu/CaltechAUTHORS:20180807-111909106

[img] PDF - Submitted Version
See Usage Policy.

213Kb

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:20180807-111909106

Abstract

We determine which sets saturate the Szegő and Schiefermayr lower bounds on the norms of Chebyshev Polynomials. We also discuss sets that saturate the Totik--Widom upper bound.


Item Type:Report or Paper (Discussion Paper)
Related URLs:
URLURL TypeDescription
https://arxiv.org/abs/1712.03482arXivDiscussion Paper
ORCID:
AuthorORCID
Simon, Barry0000-0003-2561-8539
Additional Information:Research supported in part by Project Grant DFF-4181-00502 from the Danish Council for Independent Research. Research supported in part by NSF grants DMS-1265592 and DMS-1665526 and in part by Israeli BSF Grant No. 2014337. Research supported in part by Simons Foundation grant CGM-281971.
Funders:
Funding AgencyGrant Number
Danish Council for Independent ResearchDFF-4181-00502
NSFDMS-1265592
NSFDMS-1665526
Binational Science Foundation (USA-Israel)2014337
Simons FoundationCGM-281971
Subject Keywords:Chebyshev polynomials, Szegő lower bound, Schiefermayr lower bound, Totik–Widom upper bound
Classification Code:2010 Mathematics Subject Classification. 41A50, 30C80, 30C10
Record Number:CaltechAUTHORS:20180807-111909106
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:20180807-111909106
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:88623
Collection:CaltechAUTHORS
Deposited By: Tony Diaz
Deposited On:07 Aug 2018 18:37
Last Modified:07 Aug 2018 18:37

Repository Staff Only: item control page